# SDR REXA2024102501001

- Difficulty date: October 16, 2023
- Submitted: October 25, 2024
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 41,394 hours, 31,790 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: MM670355026
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"AFT CARGO DOOR TRACK SUPPORT CROSSBEAM IS CHAFED FROM LIFT CABLES. TRIMMED TO FIT NEW CROSSBEAM AND DRILLED UP NEW FASTERNER HOLES AS REQUIRED AFTER HEAT TREAT PROCESS FOR SUPPORT CROSSBEAM PART # MM670-35502-6 FROM .063"" 7075-""T-6"" MATERIAL (AFTER HEAT TREAT) IAW CRJ 700 SRM TASK 51-24-21-001-001-A01, 51-40-11-001-001-A01 AND REFERENCE DRAWING MM670-35502 FOR MATERIAL/ SPECIFICATIONS. METAL PO # IS 500000958. INSTALLED AFT CARGO TRACK CROSSBEAM SUPPORT PART # MM670-35502-6 IAW CRJ900 SRM 51-42-06-001-001-A01."
